CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
THE QUANTITATIVE ANALYSIS ON THE FUCIK SPECTRUM AND SOLVABILITY OF JUMPING NONLINEAR PROBLEMS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 2, 页码: 293-308
Authors:  Li, Chong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Quantitative description  Fucik spectrum  several technical conditions  isomorphism  applications  
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
On the Fucik spectrum 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 10, 页码: 2498-2528
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli;  Pan, Jianzhong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
implicit function theorem  differentiability  Fucik spectrum  Fucik curve  solvability  homotopy index  nodal domain  
On the role played by the Fucik spectrum in the determination of critical groups in elliptic problems where the asymptotic limits may not exist 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2002, 卷号: 49, 期号: 5, 页码: 603-611
Authors:  Li, SJ;  Perera, K;  Su, JB
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
semilinear elliptic boundary value problems  jumping nonlinearities  Fucik spectrum  Morse theory  critical groups  
Fucik spectrum, sign-changing and multiple solutions for semilinear elliptic boundary value problems with jumping nonlinearities at zero and infinity 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 7, 页码: 856-866
Authors:  Li, SJ;  Zhang, ZT
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Fucik spectrum  critical points  critical groups  sign-changing solutions  Dirichlet problems  jumping nonlinearities  
Fucik spectrum, sign-changing, and multiple solutions for semilinear elliptic boundary value problems with resonance at infinity 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 250, 期号: 2, 页码: 449-464
Authors:  Dancer, EN;  Zhang, ZT
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fucik spectrum  critical points  sign-changing solutions  Dirichlet problems  multiple solutions  jumping nonlinearities